# SDR CA120525010

- Difficulty date: May 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Cont IO520D
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Part number: 635050A4
- Condition: Failed
- Location: Engine Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING START UP WHEN THE STARTER WAS ENGAGED, THE STARTER SPUN OVER AS IF IT HAD NO LOAD AND UNUSUALLY HIGH SPEED.  HOWEVER THE PROP DID NOT MOVE.  STARTER ADAPTER WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
